# SDR 96ZZZM1307

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3038044
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4982 - JFK - PRIOR TO DESCENT, THE RIGHT TORQUE IND WENT TO ZERO.  RIGHT ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  AIRCRAFT LANDED IN JFK WITH NO FURTHER INCIDENT.  FOUND LEFT P3 LINE CRACKED.  REPLACED SAME.  (M)
